# SDR SWAA2022032414042

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521KB HAS DISBAND AT CORNERS OF CUTOUT / REPAIRED DISBONDS AT CORNERS OF CUTOUT ON LEFT WING L/E PANEL 521KB IAW SRM 51-70-05-2R-6.
